Hi, I am a 23 year old male, approximately 170 lbs. I recently had a wisdom tooth extraction and was prescribed Clindamycin to prevent the extraction area from becoming infected. I was prescribed this medication on 5/28/2014. I was directed to take it 3x a day until it was all gone. I took it for about a week straight. I noticed while I was on the medication that I had very severe episodes of diarrhea and stomach cramping. I stopped taking the medication as of yesterday. I also plan to see my GP about this early next week and I will be seeing the dentist who prescribed it today as well. My questions are:
Since I have stopped taking the medication, how long will the diarrhea symptoms take to go away?
What is the likelihood that I could have developed colitis or some other digestive/intestinal/stomach issues?
What can I do in the meantime to curb the symptoms?
Is having colitis abnormal at my age?